Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i1.60
pages 57-67

Measurable Many-Valued Maps and Their Selectors in Dynamic Pursuit Games

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine
Iosif S. Rappoport
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRAKT

The general method of solving quasilinear pursuit game problems is given. It is based upon the method of resolving functions. The proposed scheme covers the wide range of conflict-controlled functional-differential systems. The analysis of different forms of resolving functions enables to clarify what kind of information is necessary for successful termination of the game under study.


Articles with similar content:

On the Existence of an Antistabilizing Solution of the Discrete Algebraic Riccati Equation
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Vladimir B. Larin
Algorithms with Limited Parallelism for Solving One Digital Filtering Problem
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Mikhail S. Jadzhak
Probabilistic-Automata Modeling of the Material and Technical Supply System for Urban Life-Support Pipelines under Inflation Conditions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. Z. Adil'bekov, N. I. Kostina
Pontryagin First Direct Method for Differential Inclusions
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Ikromjon M. Iskanadjiev
On One Class of Approach Game Problems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Ivan I. Matychyn